Alert archive / Colorado / Special Weather Statements in 2023

Special Weather Statement, NWS Pueblo, CO

August 1, 2023Las Animas County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 1, 2023, 2:21 PM MDT for Las Animas County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2023, 2:21 PM MDT (20:21 UTC)
Expired
Aug 1, 2023, 2:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Hail
0.75 in
Wind
40

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
2050 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

667 
WWUS85 KPUB 012021
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Tue Aug 1 2023
 
COZ088-094-012045-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
221 PM MDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of south central Las
Animas County through 245 PM MDT...

At 221 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Model to 12 miles northeast of Trinchera.
Movement was north at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Model around 235 PM MDT.

Other locations in the path of these storms include Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3747 10426 3734 10365 3712 10386 3716 10431
TIME...MOT...LOC 2021Z 193DEG 15KT 3727 10418 3721 10393 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

Moore

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 1, 11:31 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 1, 11:31 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1131 AM MDT Tue Aug 1 2023

.SHORT TERM...(Today and tonight)
Issued at 347 AM MDT Tue Aug 1 2023

Key Messages:

1) Flash Flood Risk will be elevated today for the Pikes Peak region
with a Flash Flood Watch in effect for this afternoon and evening

2) High CAPE and low shear environment will result in marginal risk
for severe thunderstorms across most of the southeast plains today

Widespread rain from last evening across Teller and western El Paso
counties have resulted in saturated soil conditions across the area
which will elevate the risk for flash flooding again today.
Forecast area remains within the southerly fetch of monsoon moisture
today, though plume looks a little less active upstream across NM.
This may decrease the thunderstorm coverage some, and some high res
models allude to this possibility across southwest portions of the
area. However, precipitable waters will be higher today across the
eastern plains as low level southeast flow advects 50s and lower 60
dew points back into the southeast mountains.  HREF mean CAPE shows
values ranging from 1000 to 2500 J/kg across the southeast plains
this afternoon along and north of a line from roughly Colorado City
to Kim to Springfield.  Deep layer shear values will be marginal,
around 20 kts given light flow aloft within the upper high, but high
CAPE will result in the potential for large hail up to 1.5 inches in
diameter, wind gusts to near 60 mph, along with locally heavy
rainfall.  Signals for the heaviest rainfall are along and north of
highway 50, with Teller and El Paso counties the most likely to be
impacted as southeasterly upslope flow focuses across this area, and
regenerating thunderstorms could result in training storms through
the evening. Thus have issued a flash flood watch for these areas
which will run from noon until 10 PM.

Activity decreases late this evening though monsoon plume may keep
some showers and isolated thunderstorms continuing past midnight
across the mountain areas.  Temperatures will cool a few degrees
today for most areas given residual convective cloud cover and
upslope across the southeast plains.  Low temperatures tonight will
remain mild as dew points will stay elevated, especially across
the plains.  -KT

.LONG TERM...(Wednesday through Monday)
Issued at 347 AM MDT Tue Aug 1 2023

Key Messages:

1) Warm midweek period, with daily afternoon rain showers and
thunderstorms expected.

2) Cool down anticipated for the weekend, with precipitation chances
remaining elevated.

Wednesday - Thursday: For the midweek period, an active weather
pattern will be in place. Synoptically, a ridge of high pressure
will be in place across the south central plains. In addition to
this, the ridge will be "messy", with short waves passing around the
northern periphery of the feature and over Colorado. The high
pressure will allow for a monsoon like pattern to persist, with
increased moisture streaming over the area. This will allow for
precipitation chances to remain heightened across southern Colorado,
but particularly along the mountains, where diurnally driven
orographic forcing will help scattered to numerous daily afternoon
rain showers and thunderstorms to bloom. Along with that, the
aforementioned short waves will bring along enough of a uptick in
forcing to help sustain some of these rain showers and thunderstorms
off of the mountains, and isolated to widely scattered precipitation
is anticipated across the valleys and eastern plains during the late
afternoons and evenings. As for temperatures, a warm couple of days
is expected. Much of southern Colorado is anticipated to warm to
around average temperatures for this time of year.

Friday - Monday: For the rest of the long term period, a pattern
shift is anticipated for the area. Ensemble model guidance are in
strong agreement about the ridge of high pressure flattening with
northwest flow and embedded short waves materializing across
southern Colorado. This pattern will keep precipitation chances in
place for much of the area, though the mountains are expected to see
a decrease in precipitation coverage as drier air is pushed into the
area. In addition to that, a cold front is anticipated to drop
southward across southern Colorado around the Saturday timeframe.
This feature and the environment in place, may support strong, to
possibly severe storms, across the eastern plains. Looking at
temperatures, a warm end to the week with a transition to cooler
conditions is expected. Friday is expected to remain near to
slightly above average temperatures for this time of year. As for
the weekend and start of next week, given the cold front pushing
across the area, temperatures are anticipated to drop to below
average values for this time of year.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1120 AM MDT Tue Aug 1 2023

KALS...Thunderstorms will be possible through the early evening
as plume of monsoon moisture moves northward. Anticipate gusty
winds with any thunderstorms in the area around the airport.
Convection should decrease by mid evening with VFR.

KCOS...Convection will develop by the mid afternoon. Gusty
erratic winds and locally heavy rain can occur with any storm.
Storms should end by mid evening with VFR afterwards.

KPUB...Convection will develop around the site by early afternoon
and continue into the early evening. The probability of thunder at
the airport is low enough to only warrant VCTS. Convection ends
by early evening with VFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 PM MDT this evening for COZ081-082-084-085.

&&

SHORT TERM...KT
LONG TERM...SIMCOE
AVIATION...PGW
Hazardous weather outlook, Aug 1, 11:38 AM MDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1138 AM MDT Tue Aug 1 2023

COZ058>089-093>099-021300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1138 AM MDT Tue Aug 1 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms will be possible
across south central and southeast Colorado this afternoon and
evening.  The heaviest rainfall is most likely to occur across
Teller and El Paso counties where saturated soil conditions will
lead to an elevated risk of Flash Flooding.  Heavy rainfall could
also produce localized flash flooding across the mountains and burn
scars though the risk in these areas looks more spotty in coverage.

One or two strong to severe thunderstorms will be possible across
the southeast plains this afternoon, mainly north of a line from
near Walsenburg, to Kim to Springfield.  Hail up to 1.5 inches in
diameter, wind gusts to near 60 mph, heavy rainfall and lightning
will be the primary storm risks from 2 PM to 10 PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to widespread rain showers and thunderstorms are expected
for Wednesday and Thursday, especially along the mountains. Stronger
thunderstorms will produce heavy rains, which could cause flash
flooding, particularly along burns scars and areas that have
recently received heavy rains.

Friday and onwards, scattered rain showers and thunderstorms will
continue, though primarily over the eastern plains. There is
potential for severe storms over the weekend on the eastern plains,
but especially on Saturday.

Critical fire weather conditions will start to become elevated
across areas west of I25 starting this weekend as precipitation
decreases. The greatest area of concern at this time is the San Luis
Valley, where conditions will be driest and windiest.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Special weather statement, Aug 1, 1:27 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Tue Aug 1 2023

COZ077>080-083-086-012000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
127 PM MDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of south central
Fremont, northeastern Custer and western Pueblo Counties through 200
PM MDT...

At 127 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Texas Creek to 8 miles
southwest of Junkins Burn Scar. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Junkins Burn Scar around 145 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3847 10539 3819 10497 3802 10526 3827 10554
TIME...MOT...LOC 1927Z 223DEG 27KT 3827 10548 3808 10525

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 1, 1:39 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
139 PM MDT Tue Aug 1 2023

COZ074-088-094-012015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
139 PM MDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of south central Las
Animas County through 215 PM MDT...

At 138 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Starkville to 7 miles northeast of
Branson. Movement was north at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Trinidad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3721 10449 3721 10367 3700 10374 3699 10435
      3700 10444
TIME...MOT...LOC 1938Z 179DEG 12KT 3708 10445 3708 10377

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 1, 2:02 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
202 PM MDT Tue Aug 1 2023

COZ077>079-083-012030-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
202 PM MDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of south central
Fremont and north central Custer Counties through 230 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Texas Creek, or 16 miles east of Hayden Pass Burn
Scar, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central
Fremont and north central Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3825 10541 3828 10555 3846 10554 3842 10527
TIME...MOT...LOC 2001Z 193DEG 16KT 3831 10546

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Moore
Special weather statement, Aug 1, 2:12 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
212 PM MDT Tue Aug 1 2023

COZ081-084-012045-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
212 PM MDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of north central Teller
and northwestern El Paso Counties through 245 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Palmer Lake, or 21 miles northwest of Colorado Springs, moving east
at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Palmer Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3900 10493 3908 10511 3913 10510 3913 10489
TIME...MOT...LOC 2011Z 283DEG 11KT 3910 10503

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 1, 2:19 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
219 PM MDT Tue Aug 1 2023

COZ078>080-012045-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
219 PM MDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of north central Custer
County through 245 PM MDT...

At 219 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Junkins Burn Scar, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central
Custer County, including the following locations... Silver Cliff and
Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3809 10523 3806 10536 3819 10544 3822 10524
TIME...MOT...LOC 2019Z 178DEG 6KT 3811 10531

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 1, 2:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Tue Aug 1 2023

COZ088-094-012045-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
221 PM MDT Tue Aug 1 2023

...Strong thunderstorms will impact portions of south central Las
Animas County through 245 PM MDT...

At 221 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Model to 12 miles northeast of Trinchera.
Movement was north at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Model around 235 PM MDT.

Other locations in the path of these storms include Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3747 10426 3734 10365 3712 10386 3716 10431
TIME...MOT...LOC 2021Z 193DEG 15KT 3727 10418 3721 10393

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Moore

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 31, 6:44 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 31, 6:48 PM MDTSpecial Weather StatementPUBTeller27 min
Jul 31, 6:50 PM MDTSpecial Weather StatementPUBDouglas25 min
Jul 31, 7:19 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jul 31, 7:22 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 31, 7:32 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 31, 7:39 PM MDTFlash Flood WarningPUBTeller3 hr
Jul 31, 7:51 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 31, 8:05 PM MDTSevere Thunderstorm WarningPUBFremont, Teller25 min
Jul 31, 8:09 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller36 min
Jul 31, 8:26 PM MDTSevere Thunderstorm WarningPUBFremont, Teller34 min
Jul 31, 8:30 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 31, 8:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 31, 8:56 PM MDTSevere Thunderstorm WarningPUBFremont, Teller34 min
Jul 31, 8:59 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 31, 9:02 PM MDTFlash Flood WarningPUBFremont, Teller3 hr
Jul 31, 9:11 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 31, 9:28 PM MDTSpecial Weather StatementPUBFremont32 min
Jul 31, 9:38 PM MDTSevere Thunderstorm WarningPUBFremont37 min
Jul 31, 10:06 PM MDTSevere Thunderstorm WarningPUBFremont24 min
Jul 31, 10:46 PM MDTSpecial Weather StatementPUBFremont29 min
Aug 1, 2:48 AM MDTFlood WatchPUBEl Paso, Fremont, Teller19 hr
Aug 1, 11:41 AM MDTSpecial Weather StatementPUBHuerfano34 min
Aug 1, 11:56 AM MDTSpecial Weather StatementPUBHuerfano34 min
Aug 1, 12:09 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas20 min
Aug 1, 12:36 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Aug 1, 12:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Aug 1, 12:42 PM MDTSpecial Weather StatementPUBCuster33 min
Aug 1, 1:02 PM MDTSpecial Weather StatementPUBLas Animas28 min
Aug 1, 1:27 PM MDTSpecial Weather StatementPUBCuster33 min
Aug 1, 1:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Aug 1, 2:02 PM MDTSpecial Weather StatementPUBFremont28 min
Aug 1, 2:12 PM MDTSpecial Weather StatementPUBTeller33 min
Aug 1, 2:19 PM MDTSpecial Weather StatementPUBCuster26 min
Aug 1, 2:35 PM MDTSpecial Weather StatementPUBFremont25 min
Aug 1, 2:55 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 1, 3:10 PM MDTSpecial Weather StatementPUBOtero35 min
Aug 1, 3:15 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller30 min
Aug 1, 3:17 PM MDTSpecial Weather StatementPUBSaguache28 min
Aug 1, 3:48 PM MDTSpecial Weather StatementPUBBent27 min
Aug 1, 4:20 PM MDTSpecial Weather StatementPUBBent40 min
Aug 1, 4:56 PM MDTSpecial Weather StatementPUBBent49 min
Aug 1, 5:39 PM MDTSpecial Weather StatementPUBBaca36 min

Nearby

Special Weather Statements in Colorado, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.